# SDR TC8A98034

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Condition: Tripped
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TRIP NR 2003, LEFT ATTITUDE FLAG CAME ON ON TAKEOFF.  ABORTED TAKEOFF.  RERACKED INSTRUMENT AMP NR 1, OPS CHECKS GOOD IAW MM 34-7-6.
